# SDR VNAA2025022811102

- Difficulty date: February 28, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N596NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15411
- Aircraft time: 17,384 hours, 17,384 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE LOWER SKIN PANEL, GOUGING BETWEEN FS1031 - FS1040 AND S-21R - S-26R / INCORPORATED PERMANENT REPAIR REO 690-53-61-1516 REV -- TO THE FUSELAGE FS 1000.00 - FS 1051.30 & STR 20R - STR 27. (MHI MRT STATEMENT OF WORK ORDER # MIS-6305)
